# SDR FDEA202405140665

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71231
- Condition: Chafed
- Location: Bs 535 L24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - CARGO BARRIER NET LEFT HAND SUPPORT YOKE AT STATION 535 LONGERON 24-  LEFT EXISTING REPAIR OUTER ANGLE FOUND CHAFFED. MAIN DECK - AT LEFT HAND FRAME STATION 535 LONGERON 24 LEFT EXISTING REPAIR,   CHAFFED OUTER REPAIR ANGLE REMOVED AND REPAIR CARRIED OUT AS PER E.A.#: 1-5310-  T0308273 REVISION A PART 2, TITLE: FUSELAGE - MAIN FRAME - EO 1-5100-7-5001 - FORWARD   FUSELAGE - EXISTING FRAME REPAIR AT STA 535, LONGERON 24L. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
